Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 367, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 17, 2015, 4:26 AM CST for Fannin County, Grayson County, Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2015, 4:26 AM CST (10:26 UTC)
- Expired
- Nov 17, 2015, 5:30 AM CST
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 164 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 4:58 AM CST | TSTM WND DMG | 3 E Savoy, TX | OVERTURNED 18 WHEELER BETWEEN ECTOR AND SAVOY |
| Nov 17, 4:58 AM CST | TSTM WND GST 60 | 2 N Bonham, TX | WIND GUSTS IN EXCESS OF 60 MPH AT THE INTERSECTION OF HIGHWAY 121 AND 82 NORTH OF BONHAM |
| Nov 17, 4:58 AM CST | TSTM WND GST 60 | 2 N Bonham, TX | WIND GUSTS IN EXCESS OF 60 MPOH AT THE INTERSECTION OF HIGHWAY 121 AND 82 NORTH OF BONHAM |
| Nov 17, 5:30 AM CST | TSTM WND GST 58 | Honey Grove, TX | 58 MPH WIND GUST IN HONEY GROVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 10:45 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
829
WUUS54 KFWD 171026
SVRFWD
TXC147-181-171130-
/O.NEW.KFWD.SV.W.0367.151117T1026Z-151117T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 AM CST
* AT 426 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOM BEAN...
OR NEAR SHERMAN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...BONHAM...VAN ALSTYNE...LEONARD...HONEY GROVE...
WHITEWRIGHT...BELLS...TOM BEAN...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...SOUTHEASTERN LAKE TEXOMA...
TRENTON...LADONIA...PECAN GAP AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3384 9585 3341 9586 3334 9638 3340 9639
3340 9659 3384 9661 3382 9653 3377 9650
3378 9643 3369 9634 3370 9632 3377 9629
3375 9623 3376 9619 3384 9615 3384 9602
3387 9599 3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 1026Z 265DEG 30KT 3359 9652
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CAVANAUGH2 follow-up statements
827
WWUS54 KFWD 171053
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 AM CST TUE NOV 17 2015
TXC181-171101-
/O.CAN.KFWD.SV.W.0367.000000T0000Z-151117T1130Z/
GRAYSON TX-
453 AM CST TUE NOV 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAYSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTH CENTRAL TEXAS.
LAT...LON 3388 9592 3384 9585 3341 9586 3334 9638
3372 9638 3369 9636 3369 9634 3370 9632
3377 9629 3375 9623 3376 9619 3384 9615
3384 9602 3387 9599 3386 9599 3386 9594
3389 9593
TIME...MOT...LOC 1051Z 229DEG 50KT 3356 9621
$$
TXC147-171130-
/O.CON.KFWD.SV.W.0367.000000T0000Z-151117T1130Z/
FANNIN TX-
453 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR FANNIN COUNTY...
AT 451 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER BONHAM...
MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS. EXTENSIVE WIND DAMAGE IS
POSSIBLE ACROSS THE CITY OF BONHAM. IF YOU ARE NEAR THIS
AREA...TAKE COVER UNTIL THE STORM HAS PASSED!
LOCATIONS IMPACTED INCLUDE...
BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...LADONIA...PECAN GAP
AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTH CENTRAL TEXAS.
LAT...LON 3388 9592 3384 9585 3341 9586 3334 9638
3372 9638 3369 9636 3369 9634 3370 9632
3377 9629 3375 9623 3376 9619 3384 9615
3384 9602 3387 9599 3386 9599 3386 9594
3389 9593
TIME...MOT...LOC 1051Z 229DEG 50KT 3356 9621
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CAVANAUGH494
WWUS54 KFWD 171110
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 AM CST TUE NOV 17 2015
TXC147-171130-
/O.CON.KFWD.SV.W.0367.000000T0000Z-151117T1130Z/
FANNIN TX-
510 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR FANNIN COUNTY...
AT 510 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER DODD CITY...OR
7 MILES EAST OF BONHAM...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BONHAM...HONEY GROVE...WOLFE CITY...DODD CITY...BAILEY...BONHAM STATE
PARK...LADONIA...PECAN GAP AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3388 9592 3384 9585 3341 9586 3336 9620
3375 9623 3376 9619 3384 9615 3384 9602
3387 9599 3386 9599 3386 9594 3389 9593
TIME...MOT...LOC 1110Z 265DEG 28KT 3357 9604
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 4:06 AM CST, 20 minutes earlier.
Area forecast discussion, Nov 17, 4:06 AM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 406 AM CST TUE NOV 17 2015 ...VERY WINDY CONDITIONS TO OCCUR BOTH AHEAD AND BEHIND AN EARLY MORNING LINE OF STORMS THIS MORNING WITH FLOODING POSSIBLE ACROSS EASTERN AREAS THROUGH LATE MORNING... ...GUSTY WEST WINDS RETURN TO AREAS ALONG AND WEST OF HIGHWAY 281 BEHIND A STRONG PACIFIC COLD FRONT THIS AFTERNOON... .DISCUSSION... A VERY ACTIVE WEATHER MORNING IS IN PROGRESS...AS A STRONG TO SEVERE SQUALL LINE MOVES TOWARD THE I-35 CORRIDOR DURING THE PREDAWN HOURS. THIS LINE OF STORMS IS IN RESPONSE TO INTENSIVE HEIGHT FALLS ALOFT AND A PRE-FRONTAL SURFACE TROUGH MOVING IN OUR FAR WEST COUNTIES CURRENTLY. A VIGOROUS UPPER LOW OVER SOUTHERN COLORADO AND NEW MEXICO WILL CONTINUE TO LIFT PROGRESSIVELY EAST OVER THE KANSAS/OKLAHOMA BORDER THROUGH THIS AFTERNOON. THIS SYSTEM WILL BE NEARLY VERTICALLY-STACKED...WITH A SURFACE LOW IN THE SAME GENERAL VICINITY BY THIS AFTERNOON. INCREASING WEST-SOUTHWEST FLOW ALOFT AND HEIGHT FALLS ALOFT WILL CONTINUE TO ASSIST MOVING BOTH THE PRE-FRONTAL SURFACE TROUGH AND RESULTANT SQUALL LINE EAST INTO THE FAR EASTERN COUNTIES THROUGH MID MORNING. IN ADDITION...WE ARE MONITORING AN INCREASING CLUSTER OF STORMS OVER SOUTH-CENTRAL/SOUTHEAST TEXAS MOVING NORTHEAST TOWARD THE CENTERVILLE/PALESTINE AREAS. A SPECIAL FWD SOUNDING WAS SENT UP AT MIDNIGHT AND INDICATED STRONG LOW LEVEL DIRECTIONAL AND SPEED SHEAR THROUGH THE LAYER. STRONG WAA CONTINUED IN THE WARM SECTOR OVERNIGHT WHICH HAS WARMED SURFACE TEMPERATURES AND INCREASED SURFACE-BASED INSTABILITY TO AROUND 1000 J/KG AHEAD OF THE SQUALL LINE. IF THIS ACTIVITY WERE TO BECOME MORE STRUCTURALLY ORGANIZED...CONCERNS REGARDING SUPERCELLS AND TORNADOES WOULD INCREASE THROUGH SUNRISE. AT THIS TIME...WE HAVE DECIDED TO MONITOR THESE TRENDS DOWN SOUTH AND HAVE ONLY EXTENDED THE CURRENT TORNADO WATCH IN TIME THROUGH SUNRISE AND WILL MONITOR TRENDS AND COORDINATE WITH THE STORM PREDICTION CENTER TO DETERMINE IF AN EXTENSION IN AREA IS NECESSARY. ANOTHER CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING AS THE UPPER LOW MOVES FURTHER NORTH OF THE AREA. AS THIS OCCURS...THE LINE OF STORMS WILL SLOW DOWN A BIT EAST OF I-35 AND PROVIDE LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES. PREVIOUS RAINFALL IN RECENT WEEKS WILL MAKE A FEW AREAS SUSCEPTIBLE TO FLASH FLOODING AND THE PREVIOUS FLASH FLOOD WATCH HAS BEEN MAINTAINED THROUGH MIDDAY TODAY. THE SQUALL LINE SHOULD CONTINUE TO SLIDE EAST OF MOST OF THE CWA BY MID-LATE MORNING...THOUGH LINGERING ASCENT ASSOCIATED ALOFT MAY CONTINUE TO PROVIDE SCATTERED ELEVATED SHOWERS AND STORMS THROUGH MIDDAY ACROSS OUR FAR EASTERN AREAS. THE FLASH FLOOD WATCH CONTINUES THROUGH MIDDAY AND FEEL THAT NO EXTENSION IN TIME WILL BE NEEDED. CLEARING WILL OCCUR LATE MORNING INTO THE AFTERNOON HOURS AS DEEP WEST-SOUTHWEST FLOW ALOFT OCCURS THROUGH THE LOWEST 5OOO FEET WHICH SHOULD HELP TRANSFER DOWN STRONGER WINDS TO THE SURFACE. THIS...COMBINED WITH A STRONG PRESSURE GRADIENT WILL RESULT IN WINDS ALONG AND WEST OF HIGHWAY 281 TO INCREASE AS THE PACIFIC COLD FRONT AND ASSOCIATED CAA MOVE INTO THOSE AREAS. WE HAVE ISSUED ANOTHER WIND ADVISORY FROM 11 AM-4 PM TODAY FOR THOSE AREAS AND THIS MAY HAVE TO BE EXTENDED EAST LATER THIS MORNING IF THE SYSTEM IS MORE PROGRESSIVE THAN CURRENTLY ANTICIPATED. DESPITE THE SUNSHINE BY AFTERNOON...HIGHS WILL STRUGGLE TO REACH 70 DEGREES AS CAA COUNTERS ANY WARMING EFFECTS FROM INSOLATION. THE INTENSE UPPER LOW WILL ROTATE NORTHEAST OVER THE MISSOURI RIVER VALLEY OF EASTERN KANSAS AND NEBRASKA OVERNIGHT...WITH WINDS DIMINISHING AND TEMPERATURES COOLING READILY UNDERNEATH MAINLY CLEAR SKIES. DESPITE THE RAINFALL AND RADIATIONAL CONDITIONS...WEST WINDS WILL REMAIN UP TO 10 MPH OR MORE AND SHOULD LIMIT ANY POTENTIAL FOR FOG FORMATION. IN THE WAKE OF OUR DEPARTING SYSTEM...STRONG CYCLONIC FLOW ALOFT WILL CONTINUE ACROSS THE AREA THE REMAINDER OF THE WEEK. SURFACE HIGH PRESSURE WILL MOVE INTO THE AREA ON WEDNESDAY AND WILL ONLY SLOWLY SHIFT EAST OF THE AREA THROUGH THURSDAY AND THURSDAY NIGHT. WITH RESIDUAL CAA CONTINUING...HIGHS WEDNESDAY AND THURSDAY WILL NOT WARM UP AS MUCH AS ONE WOULD EXPECT. HIGHS WILL WARM ONLY TO BETWEEN 65 AND 70 DEGREES WITH CLEAR NIGHTS ALLOW OVERNIGHT LOWS MAINLY IN THE 40S...THOUGH VALUES BETWEEN 35 AND 40 DEGREES WILL BE POSSIBLE BY SUNRISE FRIDAY. A STRONG SHORTWAVE WILL TRANSCEND SOUTHEAST THROUGH THE CYCLONIC FLOW AND TOWARD NORTH AND CENTRAL TEXAS FRIDAY AND FRIDAY NIGHT. THIS LATE WEEK SHORTWAVE WILL ASSIST ANOTHER STRONG COLD FRONT INTO THE AREA FRIDAY NIGHT/SATURDAY MORNING. THOUGH LIFT WILL OCCUR WITH BOTH FEATURES...MOISTURE WILL BE SOMEWHAT ELEVATED AND NOT OVERLY RICH AS THE GULF WILL HAVE NOT HAD MUCH OF A CHANCE TO RETURN BETTER QUALITY MOISTURE NORTHWARD. WE WILL CONTINUE ADVERTISING LOW CHANCES FOR SHOWERS MAINLY SOUTH OF INTERSTATE 20 SATURDAY AND SATURDAY NIGHT...BUT THIS WILL NOT BE AN EFFICIENT SYSTEM FOR RAINFALL PRODUCTION. WINDS DO SETTLE DOWN SUNRISE SUNDAY AND WILL BE CLOSE TO A FIRST FREEZE OR FROST POSSIBLY FOR OUR FAR NORTHWEST COUNTIES. WE WILL CONTINUE TO MONITOR THIS AS WE APPROACH THE END OF OUR GROWING SEASON. OTHERWISE...A SHORTWAVE RIDGE BUILDS IN FOR SUNDAY AND MONDAY AS WINDS RETURN FROM THE SOUTHEAST. LOW TEMPERATURES WILL MODERATE UP WITH HIGHS STILL GENERALLY REMAINING STATIC IN THE 60S. 05/ && .AVIATION... /ISSUED 1148 PM CST MON NOV 16 2015/ FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING AREA TAF SITES IS THE PRIMARY FORECAST CONCERN. THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25 GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE STRONG WHEN IT ARRIVES. THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE. BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW 15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS PERSIST. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 47 70 48 69 / 40 0 0 0 0 WACO, TX 68 44 70 46 71 / 50 0 0 0 0 PARIS, TX 65 45 66 45 66 / 100 10 0 0 0 DENTON, TX 68 44 69 44 68 / 30 0 0 0 0 MCKINNEY, TX 67 45 68 46 67 / 50 5 0 0 0 DALLAS, TX 69 48 69 49 69 / 50 0 0 0 0 TERRELL, TX 67 46 68 47 68 / 90 5 0 0 0 CORSICANA, TX 66 47 69 48 70 / 90 5 0 0 0 TEMPLE, TX 67 45 70 47 71 / 60 0 0 0 0 MINERAL WELLS, TX 68 43 70 44 68 / 10 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ094-095-104>107- 118>123-133>135-145>148-159>162-175. WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM CST THIS AFTERNOON FOR TXZ100-101-115-116-129-130-141>143. && /05
Hazardous weather outlook, Nov 17, 4:24 AM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 424 AM CST TUE NOV 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 424 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING. A FEW NON-SEVERE STORMS MAY LINGER INTO EARLY AFTERNOON. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS...A FEW TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. POCKETS OF FLOODING WILL BE POSSIBLE ACROSS EASTERN AREAS WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY. GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WILL ALSO BE POSSIBLE AHEAD OF THE SQUALL LINE THROUGH MID MORNING. AREAS ALONG AND WEST OF THE HIGHWAY 281 CORRIDOR WILL ALSO SEE GUSTY NON THUNDERSTORM WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH BY THIS AFTERNOON...AS A STRONG PACIFIC COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR AREAS GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH THIS MORNING.
In the hours before
Special weather statement, Nov 17, 2:41 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST TUE NOV 17 2015
TXZ102-103-170930-
WISE TX-DENTON TX-
241 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WISE AND DENTON COUNTIES UNTIL
330 AM CST...
AT 240 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARADISE...OR NEAR BRIDGEPORT...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...LEWISVILLE...FLOWER MOUND...SOUTHLAKE...CORINTH...HIGHLAND
VILLAGE...TROPHY CLUB...LAKE DALLAS...SANGER...DECATUR...
BRIDGEPORT...BRIAR...ROANOKE...PECAN ACRES...KRUM...PILOT POINT...
ARGYLE...HICKORY CREEK...JUSTIN AND DOUBLE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3342 9701 3342 9694 3299 9700 3300 9778
3343 9776
TIME...MOT...LOC 0840Z 264DEG 38KT 3317 9770
CAVANAUGHSpecial weather statement, Nov 17, 2:46 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 AM CST TUE NOV 17 2015
TXZ131-133-170930-
JOHNSON TX-HOOD TX-
246 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOOD AND NORTHERN JOHNSON
COUNTIES UNTIL 330 AM CST...
AT 245 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAK TRAIL SHORES...OR NEAR GRANBURY...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...GRANBURY...KEENE...JOSHUA...ALVARADO...PECAN
PLANTATION...GODLEY...CROSS TIMBER...OAK TRAIL SHORES...TOLAR AND
BRIAROAKS.
THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 23 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3255 9799 3255 9720 3237 9719 3233 9746
3232 9762 3232 9778 3230 9797 3231 9798
TIME...MOT...LOC 0845Z 262DEG 36KT 3246 9788
CAVANAUGHLocal storm report, Nov 17, 3:04 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG 6 S WEATHERFORD 32.68N 97.80W
11/17/2015 PARKER TX FIRE DEPT/RESCUE
AT CR 1708 AND TINTOP RD - ROOF BLOWN ONTO THE ROAD.
ALSO MULTIPLE TREES AND POWER LINES DOWN.Special weather statement, Nov 17, 3:20 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CST TUE NOV 17 2015
TXZ092-093-171000-
GRAYSON TX-COOKE TX-
320 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
400 AM CST...
AT 319 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...GUNTER...TOM BEAN...LINDSAY...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...RAY ROBERTS PARK JOHNSON BRANCH...SOUTHERN LAKE TEXOMA...
SOUTHMAYD AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3389 9660 3385 9663
3377 9647 3340 9650 3343 9732 3388 9733
3386 9726 3391 9719 3376 9719 3372 9711
3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 0919Z 261DEG 33KT 3360 9719
CAVANAUGHLocal storm report, Nov 17, 3:27 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND GST GAINESVILLE 33.63N 97.15W
11/17/2015 E66 MPH COOKE TX EMERGENCY MNGR
EM REPORTS WIND GUST OF 66 MPH AT NCTC IN GAINESVILLE.Local storm report, Nov 17, 4:25 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 9 ENE FORT WORTH 32.80N 97.20W
11/17/2015 TARRANT TX PUBLIC
SEVERAL TTREES BLOWN DOWN IN EAST FORT WORTH AT PRECINCT
LINE RD & TRINITY BLVD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 12:37 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Nov 17, 12:49 AM CST | Severe Thunderstorm Warning | FWD | Eastland | 56 min |
| Nov 17, 1:26 AM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 64 min |
| Nov 17, 1:48 AM CST | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| Nov 17, 2:39 AM CST | Special Weather Statement | FWD | Parker, Tarrant | 51 min |
| Nov 17, 2:41 AM CST | Special Weather Statement | FWD | Denton, Wise | 49 min |
| Nov 17, 2:46 AM CST | Special Weather Statement | FWD | Hood, Johnson | 44 min |
| Nov 17, 2:54 AM CST | Wind Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more | 13 hr |
| Nov 17, 3:01 AM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Nov 17, 3:15 AM CST | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Nov 17, 3:20 AM CST | Special Weather Statement | FWD | Cooke, Grayson | 40 min |
| Nov 17, 3:22 AM CST | Tornado Warning | FWD | Tarrant | 38 min |
| Nov 17, 3:28 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Nov 17, 3:41 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 64 min |
| Nov 17, 3:46 AM CST | Tornado Warning | FWD | Collin, Denton | 29 min |
| Nov 17, 3:59 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 61 min |
| Nov 17, 4:02 AM CST | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| Nov 17, 4:13 AM CST | Tornado Warning | FWD | Collin | 32 min |
| Nov 17, 4:45 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 50 min |
| Nov 17, 4:54 AM CST | Severe Thunderstorm Warning | FWD | Hunt | 66 min |
| Nov 17, 5:27 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 60 min |
| Nov 17, 6:02 AM CST | High Wind Warning | FWD | Anderson, Freestone, Henderson, Leon | 58 min |
| Nov 17, 6:06 AM CST | Areal Flood Advisory | FWD | Dallas | 114 min |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt | 29 hr |
| Nov 17, 7:51 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Dallas | 28 hr |
| Nov 17, 8:52 AM CST | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Nov 17, 10:24 AM CST | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 2 hr |
| Nov 17, 1:30 PM CST | River Flood Warning | FWD | Delta, Hopkins | 71 hr |
| Nov 17, 1:32 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 55 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.